# SDR DALA2018040302237

- Difficulty date: April 2, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 LOWER EXTERNAL FUSELAGE SKIN IS MISSING A STICKER AT PREVIOUS BLENDOUTS {APPROX. 7.EA } BETWEEN STA.700 & STA. 680 AND BETWEEN S23L & S24L. CORRECTIVE ACTION: BLEND OUT FOUND TO BE OUT OF LIMITS. PERMANENT REPAIR ON FUSELAGE SKIN AT STA 680 TO STA 700 BETWEEN STR 23L-24L PER B757-200 SRM, ALL OTHER 6 BLENDS FOUND TO BE WITH IN LIMITS PER B757-200 SRM. (0491043)
